# SDR USAA920081273

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 57,258 hours, 35,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD PRESSURE BULKHEAD - MAJOR REPAIR - FWD CARGO DOOR CUTOUT AFT FRAME CRACKED AT LOWER DOOR STOP.  ST 492, S-24R, CRACK MEASURES .5 INCH, FOUND WITH HPEC MARKED ENDS.  REPAIRED FWD CARGO DOOR CUTOUT AFT FRAME AT LOWER DOOR STOP ST 492, S-24R IAW EA 111238.  (S)
